Tikhonov regularization and the theory of reproducing kernels

  • S. Saitoh Department of mathematics, faculty of Engineering, Gunma University, Kiryu 376-8515, Japan.
Keywords: Tikhonov regularization, reproducing Kernels, spectral theory

Abstract

In this paper, some definite applications of the theory of reproducing kernels to the Tikhonov regularization representing the extremal functions in the regularization are established.

Published
2007-12-01
How to Cite
Saitoh, S. (2007). Tikhonov regularization and the theory of reproducing kernels. CUBO, A Mathematical Journal, 9(3), 65–74. Retrieved from http://revistas.ufro.cl/ojs/index.php/cubo/article/view/1588